# SDR ABXA9701026

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5910041504
- Condition: Delaminated
- Location: Rt Te Flap Vane
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RT FLAP INBOARD FIXED VANE TOP SURFACE DELAMINATED.  *S/D*  REMOVED AND REPLACED SKIN, HONEYCOMB CORE AND INTERNAL DOUBLERS.  REPAIRED IAW DC9 SRM.
